# SDR SWAA2014061128952

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 35,147 hours, 23,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9923459
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FRAME ATTACH ANGLE FITTING CRACKED AT FWD INBD END AT KEEL ATTACHMENT.  R & R FITTING IAW SRM & DWG.
